# SDR SIMA20140404009

- Difficulty date: April 4, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 26,321 hours, 22,250 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT IS FAILING THE OPS CHECK IAW WORK CARD 25-700-07.  BIT TEST INDICATES A THREE FLASH FAULT CODE.   R & R ELT TRANSMITTER ASSEMBLY IAW AMM 25-61-01. R & R ELT TRANSMITTER CABLE IAW SWPM 20-21-00. OPS CHECKED GOOD.
